MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MINOR PACK

Medline Industries, LP MEDLINE; DBD-MINOR PACK
Catalog Number DYNJ30425J
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the 22gx1-1.5\" monojet needles that are inside the minor packs couldn¿t be recapped due to the cap being too loose.".
 
Additional Manufacturer Narrative
The account reported finding defective needle cap, and the customer reported the cap being too loose.A sample was received for investigation; finished good production records were reviewed, finished good pack build was reviewed, and the return label confirms delivery but the physical sample could not be located.At this time, medline was unable to confirm the reported issue.The cause code was adjusted to unconfirmed defect with sample required to determine cause, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MINOR PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 
MDR Report Key50237315
Report Number1417592-2026-16854
Device Sequence Number10257444
Product Code FDE
UDI-Device Identifier10198459189401
UDI-Public10198459189401
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ30425J
Device Lot Number25DMB683
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown